# SDR SWAA117680

- Difficulty date: November 7, 2011
- Submitted: November 8, 2011
- Operation: Air carrier
- Aircraft: N384SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26590
- Aircraft time: 56,942 hours, 47,435 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W119000220
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND AFT OVERHEAD EMERGENCY EXIT BULLNOSE LIGHT INOP.  REPAIRED WIRE IAW WDM.
